@article{MZM_2013_93_2_a16,
author = {A. M. Magomedov and T. A. Magomedov},
title = {Application of an {Algorithm} for {Calculating} the {Maximum} {Density} {Subgraph} to the {Schedule} {Optimization} {Problem}},
journal = {Matemati\v{c}eskie zametki},
pages = {313--315},
year = {2013},
volume = {93},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2013_93_2_a16/}
}
TY - JOUR AU - A. M. Magomedov AU - T. A. Magomedov TI - Application of an Algorithm for Calculating the Maximum Density Subgraph to the Schedule Optimization Problem JO - Matematičeskie zametki PY - 2013 SP - 313 EP - 315 VL - 93 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_2013_93_2_a16/ LA - ru ID - MZM_2013_93_2_a16 ER -
%0 Journal Article %A A. M. Magomedov %A T. A. Magomedov %T Application of an Algorithm for Calculating the Maximum Density Subgraph to the Schedule Optimization Problem %J Matematičeskie zametki %D 2013 %P 313-315 %V 93 %N 2 %U http://geodesic.mathdoc.fr/item/MZM_2013_93_2_a16/ %G ru %F MZM_2013_93_2_a16
A. M. Magomedov; T. A. Magomedov. Application of an Algorithm for Calculating the Maximum Density Subgraph to the Schedule Optimization Problem. Matematičeskie zametki, Tome 93 (2013) no. 2, pp. 313-315. http://geodesic.mathdoc.fr/item/MZM_2013_93_2_a16/
[1] A. V. Goldberg, Finding a Maximum Density Subgraph, Technical Report No. UCB/CSD-84-171, University of California, Berkeley, CA, 1984
[2] M. Svami, K. Tkhulasiraman, Grafy, seti i algoritmy, Mir, M., 1984 | MR | Zbl
[3] J. E. Hopcroft, R. M. Karp, SIAM J. Comput., 2 (1973), 225–231 | DOI | MR | Zbl
[4] V. S. Tanaev, Yu. N. Sotskov, V. A. Strusevich, Teoriya raspisanii. Mnogostadiinye sistemy, Ekonomiko-matematicheskaya biblioteka, Nauka, M., 1989 | MR | Zbl
[5] V. G. Vizing, Diskretn. analiz i issled. oper., ser. 1, 12:3 (2005), 48–53 | MR | Zbl
[6] A. M. Magomedov, Matem. zametki, 85:1 (2009), 65–72 | DOI | MR | Zbl
[7] V. G. Vizing, A. V. Pyatkin, Rossiiskaya konferentsiya “Diskretnyi analiz i issledovanie operatsii” (Novosibirsk, 28 iyunya – 2 iyulya 2004), Materialy konferentsii, Izd-vo In-ta matematiki, Novosibirsk, 2004
[8] A. M. Magomedov, A. A. Sapozhenko, Vestn. Mosk. un-ta. Ser. 15. Vychisl. matem., kibernet., 2010, no. 1, 39–44 | MR | Zbl